This paper presents a uni ed approach for localizing some relevant graph topological indices via majorization techniques. Through this method, old and new bounds are derived and numerical examples are provided, showing how former results in the literature could be improved.

Bianchi, M., Cornaro, A., Torriero, A., A majorization method for localizing graph topological indices, <<DISCRETE APPLIED MATHEMATICS>>, 2013; 161 (16-17): 2731-2739. [doi:10.1016/j.dam.2013.04.023] [http://hdl.handle.net/10807/43847]

A majorization method for localizing graph topological indices

Bianchi, Monica;Cornaro, Alessandra;Torriero, Anna
2013

Abstract

This paper presents a uni ed approach for localizing some relevant graph topological indices via majorization techniques. Through this method, old and new bounds are derived and numerical examples are provided, showing how former results in the literature could be improved.
Inglese
Bianchi, M., Cornaro, A., Torriero, A., A majorization method for localizing graph topological indices, <<DISCRETE APPLIED MATHEMATICS>>, 2013; 161 (16-17): 2731-2739. [doi:10.1016/j.dam.2013.04.023] [http://hdl.handle.net/10807/43847]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10807/43847
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 22
  • ???jsp.display-item.citation.isi??? 21
social impact